# SDR DALA2024022602660

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0214805) FWD ENTRY DOOR FUSELAGE FRAME UPPER AFT DOOR STOP GOUGED. REMOVED FWD ENTRY L1 DOOR STOP AND REPLACED WITH NEW IAW BOEING 737-800 SRM 51-40-02.
